MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS VM1; PATIENT MONITOR

PHILIPS MEDICAL SYSTEMS VM1; PATIENT MONITOR
Model Number 863264
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow-up report will be submitted once the investigation is complete.
 
Event or Problem Description
The customer contacted the customer care solution center and reported that the complaint device was locked in the startup menu.The device was in use on a patient.There was no report of patient or user harm.

Brand Name
VM1
Common Device Name
PATIENT MONITOR
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman road
andover MA 01810
MDR Report Key8897438
Report Number1218950-2019-06119
Device Sequence Number285856
Product Code MHX
UDI-Device Identifier00884838028906
UDI-Public(01)00884838028906
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K082280
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number863264
Device Catalogue Number863264
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/05/2019
Supplement Date Received by Manufacturer08/05/2019
Initial Report FDA Received Date08/15/2019
Supplement Report FDA Received Date11/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1